Answer to #DiagnosticDilemma No 102
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Harlequin color change is a benign and transient feature. It has been observed in neonates after the administration of anesthetic agents and alprostadil (prostaglandin E1), as well as in healthy neonates in the absence of medications. The phenomenon may occur as a result of changes in vascular tone but still remains unexplained. No treatment is necessary. In this case, the color change lasted several minutes and resolved spontaneously.

Source: https://www.nejm.org/image-challenge?query=main_nav_lg

To check out the #DiagnosticDilemma, click on: https://www.plexusmd.com/md/post/diagnosticdilemma-take-the-challenge/51270
S●●●●●●●●a G●●u and 2 other likes this
Like
Comment
Share